It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-23-2008, 04:07 PM   #1
Junior Member
(male)
 
Join Date: May 2004
Posts: 36
Leff935 HB User
weird feeling in left side of my chest!?

for about 2 weeks now i have had this uncomftorable weird feeling coem and go in the left side of my chest i had it checked otu by a doctor and he said it s nothing to worry about what is this feeling , i am on lorazepam would this cause it??

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird health problems? Anxiety? Epilepsy? Heart related? I don't know :( Tamaralynn General Health 11 06-14-2009 07:49 PM
Weird stomach issues. niecsey Fibromyalgia 15 06-09-2009 06:37 AM
Weird feeling in lower right chest EntreDragon General Health 2 04-01-2007 10:58 PM
Weird head sensations now chest aches!!!!!!!! JT1521 Heart Disorders 1 03-09-2007 06:57 PM
weird chest feelings??? meeee1974 Acid Reflux / GERD 8 01-10-2007 07:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (31), midwest1 (26), solofelix (20), quincy (20)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!